Cross Reference Up

Anderson, TC, Rolen, L and Stoehr, R (2011). Benford's Law for Coefficients of Modular Forms and Partition Functions. Proceedings of the American Mathematical Society, Vol. 139, No. 5, May 2011, pp. 1533-1541.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Becker, T, Corcoran, TC, Greaves-Tunnell, A, Iafrate, JR, Jing, J, Miller, SJ, Porfilio, JD, Ronan, R, Samranvedhya, J and Strauch, FW (2013). Benford's Law and Continuous Dependent Random Variables. eprint arXiv:1309.5603, last revised 27 Dec 2013. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A (2015). Most linear flows on ℝ^d are Benford . Journal of Differential Equations 259(5), pp. 1933–1957. DOI:10.1016/j.jde.2015.03.016. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Berger, A and Eshun, G (2014). A characterization of Benford's law in discrete-time linear systems. Journal of Dynamics and Differential Equations, Springer; published online 15 September 2014. ISSN/ISBN:1040-7294. DOI:10.1007/s10884-014-9393-y. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Eshun, G (2014). Benford solutions of linear difference equations. Theory and Applications of Difference Equations and Discrete Dynamical Systems, Springer Proceedings in Mathematics & Statistics Volume 102, pp. 23-60. ISSN/ISBN:978-3-662-44139-8. DOI:10.1007/978-3-662-44140-4_2. View Complete Reference Online information Works that this work references Works that reference this work
Chen, E, Park, PS and Swaminathan, AA (2016). On logarithmically Benford Sequences. Proc. Amer. Math. Soc. 144, pp. 4599-4608. DOI:10.1090/proc/13112 . View Complete Reference Online information Works that this work references No Bibliography works reference this work
Jameson, M, Thorner, J and Ye, L (2014). Benford's Law for Coefficients of Newforms. arXiv:1407.1577 [math.NT]; posted July 7, 2014; last accessed November 10, 2014. View Complete Reference Online information Works that this work references Works that reference this work
Manack, C and Miller, SJ (2015). Leading digit laws on linear Lie groups. Research in Number Theory 1:22. DOI:10.1007/s40993-015-0024-4. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Massé, B and Schneider, D (2015). Fast growing sequences of numbers and the first digit phenomenon . International Journal of Number Theory 11:705, pp. 705--719. DOI:10.1142/S1793042115500384. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Miller, SJ (ed.) (2015). Benford's Law: Theory and Applications. Princeton University Press: Princeton and Oxford. ISSN/ISBN:978-0-691-14761-1. View Complete Reference Online information Works that this work references Works that reference this work